Not sure if the Vitamin D or the Armour are working cuz I still have allot of my symptoms. I wake up every morning with internal shaking in my head. Scary stuff! My feet and lower legs burn & hurt off & on. The fatigue hits me bad when it wants too. I just don't know what to think anymore. I've seen so many doctors & had some many test. It will be 3 yrs in Oct that everything started up.
Sorry to hear you are not feeling so well. I know the feeling. Some days I just sit down & cry. I get so sad that I can't do the things I use to do. Hang in there. You are in my thoughts & prayers big time. ((Grace))
I have the same problems plus burning feet and I wake up with the feeling that my head is shaking internally. My doctor took me off Levothyroxine and put me on Armour plus 50,000 IU's of Vit D once a week. Not sure if there's a change or not it's been a few wks now on the med. You are in my prayers.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.